Bertrand, D and Pillay, A (2010) A Lindemann-Weierstrass theorem for semi-abelian varieties over function fields. Journal of the American Mathematical Society, 23 (2). 491 - 533 . ISSN 0894-0347
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2010 American Mathematical Society. Reproduced in accordance with the publisher's self-archiving policy. First published in Journal of the American Mathematical Society in Volume 23(2), published by the American Mathematical Society. |
Keywords: | Algebraic independence, differential algebraic groups, logarithmic derivatives, Gauss-Manin connections, differential Galois theory, algebraic D-groups |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 28 Sep 2011 09:26 |
Last Modified: | 03 Nov 2016 18:32 |
Published Version: | http://dx.doi.org/10.1090/S0894-0347-09-00653-5 |
Status: | Published |
Publisher: | American Mathematical Society |
Identification Number: | 10.1090/S0894-0347-09-00653-5 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:43294 |